Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567233
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jacek Gilewicz
Title: Approximants de Padé
Additional book information: Lecture Notes in Math., vol. 667, Springer-Verlag, Berlin-Heidelberg-New York, 1978, xiv + 511 pp., $21.50.

References [Enhancements On Off] (What's this?)

  • 1. George A. Baker Jr., Essentials of Padé approximants, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. MR 0454459
  • 2. John L. Gammel and George A. Baker Jr. (eds.), The Padé approximant in theoretical physics, Academic Press, New York-London, 1970. Mathematics in Science and Engineering, Vol. 71. MR 0449282
  • 3. C. Brezinski, A bibliography on Padé approximation and related subjects, Publ. No. 96 du Lab. de Calcul, Univ. de Lille (1977).
  • 4. H. Cabannes (ed.), Padé approximants method and its applications to mechanics, Springer-Verlag, Berlin-New York, 1976. Lecture Notes in Physics, Vol. 47. MR 0494843
  • 5. P. R. Graves-Morris (ed.), Padé approximants and their applications, Academic Press, London-New York, 1973. MR 0435681
  • 6. Peter Henrici, Applied and computational complex analysis. Vol. 2, Wiley Interscience [John Wiley & Sons], New York-London-Sydney, 1977. Special functions—integral transforms—asymptotics—continued fractions. MR 0453984
  • 7. W. J. Thron and William B. Jones (eds.), Proceedings of the International Conference on Padé Approximants, Continued Fractions and Related Topics, The Rocky Mountain Mathematics Consortium, Brigham Young University, Provo, Utah, 1974. Held at the University of Colorado, Boulder, Colo., 21–24 June 1972; Dedicated to the memory of H. S. Wall; Rocky Mountain J. Math. 4 (1974), no. 2. MR 0327433
  • 8. William B. Jones and Wolfgang J. Thron, Continued fractions, Encyclopedia of Mathematics and its Applications, vol. 11, Addison-Wesley Publishing Co., Reading, Mass., 1980. Analytic theory and applications; With a foreword by Felix E. Browder; With an introduction by Peter Henrici. MR 595864
  • 9. E. B. Saff and Richard S. Varga (eds.), Padé and rational approximation, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1977. Theory and applications. MR 0458010

Review Information:

Reviewer: William B. Jones
Journal: Bull. Amer. Math. Soc. 2 (1980), 360-364